# SDR 04FDEA01499

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727-200
- Aircraft serial: 20933
- Aircraft time: 52,108 hours, 33,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 520, WL 163, LBL 39 FRAME DENTED.  REMOVED DAMAGE ON FRAME B.S. 520, WL 163, LBL 39 IN A 1 1/2 X 17 1/2 AREA. FABRICATED   REPAIR DOUBLER USING 7075-T6 .050 LOT 553781. ALODINED, PRIMED AND INSTALLED IAW 727 SRM 51-30-2, 51-40-3 SH3 AND EA 7-5310-70665.
